diabetes-icon
Old diabetes, shivering
Sir,my father is suffering from diabetes since a very long time,say 15 + years.he is on medication but not on insulin injections.i noticed him shivering many times.symphtoms-shivering,forgetfulness,weakness in body,disbalance while walking and low BP.I also fear any heart problem as well.i would like to visit you in the coming days for his diabetes management and lifestyle correction along with diet management.i believe your immense experience can help my father lead a healthy lifestyle.please tell me if there is an urgent need for tests so that any problem coming could be checked beforehand.without wasting anymore time I just want my father to do only what is right for him.awaiting your kind attention towards this issue.shall be grateful to you.
77 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there.  I can understand your concern.  We just provide online consultatiins here on this platform. But what your father requires is in person consultation. So just search for a MD consultant physician and a diabetologist in practo near you and book an appointment. Also, you can take him to a good hospital near you for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.